Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Random normal matrices and ward identities
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematik (Avd.).ORCID-id: 0000-0002-4971-7147
2015 (Engelska)Ingår i: Annals of Probability, ISSN 0091-1798, E-ISSN 2168-894X, Vol. 43, nr 3, s. 1157-1201Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We consider the random normal matrix ensemble associated with a potential in the plane of sufficient growth near infinity. It is known that asymptotically as the order of the random matrix increases indefinitely, the eigenvalues approach a certain equilibrium density, given in terms of Frostman's solution to the minimum energy problem of weighted logarithmic potential theory. At a finer scale, we may consider fluctuations of eigenvalues about the equilibrium. In the present paper, we give the correction to the expectation of the fluctuations, and we show that the potential field of the corrected fluctuations converge on smooth test functions to a Gaussian free field with free boundary conditions on the droplet associated with the potential.

Ort, förlag, år, upplaga, sidor
2015. Vol. 43, nr 3, s. 1157-1201
Nyckelord [en]
Random normal matrix, eigenvalues, Ginibre ensemble, Ward identity, loop equation, Gaussian free field
Nationell ämneskategori
Sannolikhetsteori och statistik
Identifikatorer
URN: urn:nbn:se:kth:diva-172251DOI: 10.1214/13-AOP885ISI: 000354665200007Scopus ID: 2-s2.0-84929252808OAI: oai:DiVA.org:kth-172251DiVA, id: diva2:847742
Forskningsfinansiär
Göran Gustafssons stiftelse för naturvetenskaplig och medicinsk forskning (KVA)Vetenskapsrådet
Anmärkning

QC 20150821

Tillgänglig från: 2015-08-21 Skapad: 2015-08-14 Senast uppdaterad: 2017-12-04Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Personposter BETA

Hedenmalm, Håkan

Sök vidare i DiVA

Av författaren/redaktören
Hedenmalm, Håkan
Av organisationen
Matematik (Avd.)
I samma tidskrift
Annals of Probability
Sannolikhetsteori och statistik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 195 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf